# SDR FDEA201606232128

- Difficulty date: June 23, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 2,662 hours, 1,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3231
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT APPROXIMATELY STA 412, 5.5" JUST BELOW STR 31L.  EVALUATED DENT AT STA 417 STR 31L, AY=17.46 IS OUT OF LIMITS.  REPAIRED DENT BY   REMOVING DAMAGE (2"X2.5"), FABRICATED & INSTALLED REPAIR FILLER AND DOUBLER FROM 2024T3-.063 PO ST00006329 IAW SRM 53-00-01-1A AND 53-00-01-2R REPAIR 1.
